# SDR SWAA001936

- Difficulty date: October 5, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 58,462 hours, 62,454 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6554821
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND RT HORIZONTAL STAB L/E ASSY NR 8 RIB CRACKED.  REPAIRED RIB PER SRM.
